# SDR JJBA20220923034

- Difficulty date: September 14, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER U FLOOR SECTION FRAME 59 IN CF4 FLOOR STRUCTURE AREA. FRAME REPAIRED ON CENTER FUSE 4 FR59, ON UPPER FLANGE BTW STR 21L-21R
